# SDR DALA1255760183

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Cracked
- Location: Nr 2  Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT FWD UPPER SPAR FITTING BUSHINGS HAS SEALANT CRACKED AND HAVE BEEN REPLACED IAW SRM 54-53-90, FIG 201.
